# SDR DLL10951655

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Ring
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET ANTI-ICE RING DIMPLE SKIN IS CRACKED AT 1030 POSITION.  REPAIRED PER SRM 54-34-00 FIG 804.
